# SDR ANCF2014011000180

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N961AV
- Make and model: Airbus A320-214
- Aircraft serial: 3961
- Aircraft time: 12,228 hours, 11,386 cycles
- Engine: Cfmint CFM565B4
- Engine time: 12,228 hours, 11,386 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM MSG VENT AVNCS SYS FAULT & VENT SKIN VALVE FAULT.
